| Model Number |
CYF-5 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the lure mouthpiece was removed and missing from the grip unit of the cystonephrofiberscope.There were no reports of patient involvement. .
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.New information added to the following fields: h3, h4, h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over four (4) years since the subject device was manufactured.Based on the results of the investigation the root cause could not be determined.Olympus will continue to monitor field performance for this device.